# SDR HNAA2014033100113

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 56,328 hours, 63,321 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Ac Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

LEFT AC BUSS CAUTION LIGHT WITH ASSOCIATED CAUTION LIGHTS ILLUMINATED DURING CLIMB OUT. INSPECTED LT AC CONTACTOR BOX.  NO DISCREPANCIES.  FOUND WATER IN NR 1 AC GENERATOR CONNECTOR.  CLEANED AND RECONNECTED.  GROUND RAN OPERATING AC BUSS SYSTEM. OPS CHECKED NORMAL.
